# SDR AALA202411136100

- Difficulty date: October 22, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 73,652 hours, 28,597 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC12505
- Condition: Leaking
- Location: Zone 100
- Part time: 40,974 hours, 17,091 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH 10000 FEET STRONG SWEET ODOR BECAME PREVALENT IN THE FLIGHT DECK. JUST AFTER LANDING FLIGHT ATTENDANTS NOTIFIED US OF STRONG GYM SOCK SMELL BETWEEN DOOR 3 AND DOOR 4. CABIN FANS WERE TURNED OFF AND SMELL SUBSIDED SLIGHTLY. APU WAS OFF. **SUPPLEMENTAL REPORT FOR AALA202410236100: MAINTENANCE FOUND THE APU FUEL CONTROL UNIT (FCU) LEAKING AND REPLACED IT PER AMM 49-32-11. MAINTENANCE ALSO FOUND THE APU OIL COOLER TUBE CLOGGED AND CLEANED IT PER AMM 49-26-55 (AALA202411139033). MAINTENANCE ALSO CLEANED THE APU GEARBOX VENT LINE PER AMM 49-26-55 (AALA202411133852). A DECONTAMIANTION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
